English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51931/87076 (60%)
Visitors : 8493726      Online Users : 92
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/77207

    Title: Option Pricing with Markov Switching
    Authors: Fuh, Cheng-der;Ho, Kwok Wah Remus;Hu, Inchi;Wang, Ren-her
    Contributors: 淡江大學財務金融學系
    Keywords: Arbitrage;hidden Markov model;implied volatility;Laplace transform;Markovian tree
    Date: 2012-07
    Issue Date: 2012-06-07 12:59:15 (UTC+8)
    Relation: Journal of Data Science 10(3), pp.483-509
    Appears in Collections:[財務金融學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    JDS-1068.pdf期刊論文電子檔329KbAdobe PDF1View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback